# SDR CALA2012040900246

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 52,168 hours, 7,498 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Packing
- Part number: 36361135
- Condition: Leaking
- Location: Fuel Strainer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM  LT ENGINE FUEL PUMP STRAINER.  REMOVED AND REPLACED THE FUEL PUMP STRAINER PACKING IAW AMM 73- 11-04.  ENG RUN ACCOMPLISHED PER AMM 71-00-00, NO LEAKING NOTED.
